Computation of molecular integrals over Slater-type orbitals. Part VI. Calculation of overlap integrals with the same screening parameters using Gegenbauer coefficients


Guseinov I., Oztekin E., Huseyin S.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.536, no.1, pp.59-63, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 536 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1016/s0166-1280(00)00600-x
  • Journal Name: JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.59-63

Abstract

The overlap integrals with the same screening parameters of Slater-type orbitals were calculated using the Gegenbauer coefficients. The computer results are useful especially for large quantum numbers of overlap integrals, which occur in the series expansion formulae for multicenter molecular integrals. (C) 2001 Elsevier Science B.V. All rights reserved.